# SDR ASOA2015060413032

- Difficulty date: May 16, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,595 hours, 18,072 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FS280 FLOOR SUPPORT (AFT) IS CORRODED IN SEVERAL AREAS.  FLOOR SUPPORT EXCEEDS ALLOWABLE LIMITS, 30 PERCENT IAW SRM 53-00-00-101-001-A01 REPLACE SUPPORT ANGLE.  R & R LOWER 280 FLOOR SUPPORT ANGLE, AFT, IAW SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01, 51-25-06-001-001-A01, 51-25-16-001-001-A01.
